Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: fluvoxamine + caffiene (Interaction?)

Posted by tizza on September 12, 2005, at 7:51:42

In reply to Re: fluvoxamine + caffiene (Interaction?) linkadge, posted by john berk on September 11, 2005, at 17:02:30

I found that Luvox and caffiene gave me shocking diarrhea, but only from coffee not tea but I was on 300mg a day and had to race home on numerous occaisions to change my underwear :) . You have to laugh, but about the half life factor, Luvox stopped working for me after about 10 months and I had to swap to Efexor xr really quickly. This I don't recommend because it was the worst discontinuation syndrome I have ever experienced. Taper it really, really slowly if you ever stop. Cheers


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tizza thread:553669
URL: http://www.dr-bob.org/babble/20050909/msgs/554106.html